zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On fractional resolvent operator functions. (English) Zbl 1185.47040
Summary: In this paper, we introduce three kinds of resolvent families defined by purely algebraic equations, which extend the classical semigroup property and cosine functional equation. We give their basic properties and analyticity criteria. Moreover, the relations between integrated resolvent families and resolvent families are discussed as well.

MSC:
47D03(Semi)groups of linear operators
WorldCat.org
Full Text: DOI
References:
[1] Araya, D., Lizama, C.: Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal. Ser. A, Theory Methods Appl. 69, 3692--3705 (2008) · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[2] Arendt, W., Batty, C., Hieber, M., Neubrander, F.: Vector-Valued Laplace Transforms and Cauchy Problems. Monographs in Mathematics, vol. 96, Birkhäuser, Basel (2001) · Zbl 0978.34001
[3] Bajlekova, E.: Fractional evolution equations in Banach spaces. PhD Thesis, Eindhoven University of Technology (2001) · Zbl 0989.34002
[4] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. J. R. Astron. Soc. 13, 529--539 (1967)
[5] Caputo, M., Mainardi, F.: Linear models of dissipation in anelastic solids. Riv. Nuovo Cimento 1, 161--198 (1971) · doi:10.1007/BF02820620
[6] Cuesta, E.: Asymptotic behavior of the solutions of fractional integro-differential equations and some time discretizations. Discrete Contin. Dyn. Syst. (Suppl.) 277--285 (2007) · Zbl 1163.45306
[7] Da Prato, G., Iannelli, M.: Linear integrodifferential equations in Banach space. Rend. Sem. Mat. Univ. Padova 62, 207--219 (1980) · Zbl 0451.45014
[8] deLaubenfels, R.: Existence Families, Functional Calculi and Evolution Equations. Lecture Notes in Mathematics, vol. 1570, Springer, Berlin (1994) · Zbl 0811.47034
[9] Kostić, M.: On analytic integrated semigroups. Novi Sad J. Math. 35(1), 127--135 (2005) · Zbl 1268.47051
[10] Lizama, C.: Regularized solutions for abstract Volterra equations. J. Math. Anal. Appl. 243, 278--292 (2000) · Zbl 0952.45005 · doi:10.1006/jmaa.1999.6668
[11] Lizama, C.: On approximation and representation of k-regularized resolvent families. Integral Equ. Oper. Theory 41, 223--229 (2001) · Zbl 1011.45006 · doi:10.1007/BF01295306
[12] Lizama, C., Prado, H.: Rates of approximation and ergodic limits of regularized operator families. J. Approx. Theory 122, 42--61 (2003) · Zbl 1032.47024 · doi:10.1016/S0021-9045(03)00040-6
[13] Lizama, C., Sánchez, J.: On perturbation of k-regularized resolvent families. Taiwan. J. Math. 7, 217--227 (2003) · Zbl 1051.45009
[14] Li, M., Zheng, Q.: On spectral inclusions and approximations of {$\alpha$}-times resolvent families. Semigroup Forum 69, 356--368 (2004) · Zbl 1096.47516
[15] Li, M., Zheng, Q., Zhang, J.Z.: Regularized resolvent families. Taiwan. J. Math. 11, 117--133 (2007) · Zbl 1157.45006
[16] Oka, H.: Linear Volterra equations and integrated solution families. Semigroup Forum 53, 278--297 (1996) · Zbl 0862.45017 · doi:10.1007/BF02574144
[17] Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin (1983) · Zbl 0516.47023
[18] Prüss, J.: Evolutionary Integral Equations and Applications. Birkhäuser, Basel (1993) · Zbl 0784.45006
[19] Shaw, S.Y., Chen, J.C.: Asymptotic behavior of (a,k)-regularized resolvent families at zero. Taiwan. J. Math. 10, 531--542 (2006) · Zbl 1106.45004
[20] Tanabe, H.: Equations of Evolution. Pitman, London (1979) · Zbl 0417.35003